REAL

Fixed points theorems for monotone set-valued maps in pseudo-ordered sets

Stouti, Abdelkader (2015) Fixed points theorems for monotone set-valued maps in pseudo-ordered sets. ACTA MATHEMATICA ACADEMIAE PAEDAGOGICAE NYÍREGYHÁZIENSIS, 31 (2). pp. 187-194. ISSN 0866-0174

[img]
Preview
Text
31_16.pdf

Download (87kB) | Preview

Abstract

In this paper, we first establish the existence of the greatest and the least fixed points for monotone set-valued maps defined on non-empty pseudo-ordered sets. Furthermore, we prove that the set of all fixed points of two classes of monotone set-valued maps defined on a non-empty complete trellis is also a non-empty complete trellis. As a consequence we obtain a generalization of the Skala's result [Theorem 37. Skala, Helen. Trellis theory. Memoirs of the American Mathematical Society, No. 121. American Mathematical Society, Providence, R.I. MR0325474 (48 #3821)].

Item Type: Article
Uncontrolled Keywords: Pseudo-ordered set, fixed point, monotone map, trellis, complete trellis
Subjects: Q Science / természettudomány > QA Mathematics / matematika
SWORD Depositor: MTMT SWORD
Depositing User: Zsolt Baráth
Date Deposited: 06 Feb 2024 10:50
Last Modified: 06 Feb 2024 11:28
URI: http://real.mtak.hu/id/eprint/187669

Actions (login required)

Edit Item Edit Item